advertisement
Question
Posted by: Anon | 2010/04/29

Morning after-pill &  period

I''''''''m supposed to start with the pill as soon as my next period starts.
I have a regular 28day cycle. On the 17th day of my cycle, I took a morning-after pill. Without the morning-after pill, I would''''''''ve been expecting my period on 1 May. But 2 night ago (the 24th day of my regular cycle) I experienced bleeding that I thought was my period. Initially, I just noticed some bloody residue on the toilet paper when I wiped (this usually happens with my regular period and occurs for a day or two before my period REALLY starts). Later, when I had sex that night, I was convinced it was a full-blown period because there was blood everywhere, bright red in colour, but in the morning, there wasn''''''''t even a single drop of blood on the sanitary pad. Til today, there isn''''t any blood. Now I''''''''m wondering if I should consider this a period and start taking the contraceptive pill or if I should wait, or if I should think it''''''''s some kind of implantation bleeding??? Let me add that I also experienced, since 2 nights ago, abdominal discomfort that normally occurs just before my period. What should I make of this??

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear Anon
The morning after pill can cause irregular bleeding. What I suggest is that you start with the red (inactive pills) of the contraceptive pills on the 1st of May. Do a pregnancy test around the 4th of May - if your test is negative, continue with the pills until the red section is finished and start with the active pills from the beginning of the packet. If the test is positive, you should see your doctor and stop the contraceptive pills.
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

1
Our users say:
Posted by: cyberdoc | 2010/04/29

Dear Anon
The morning after pill can cause irregular bleeding. What I suggest is that you start with the red (inactive pills) of the contraceptive pills on the 1st of May. Do a pregnancy test around the 4th of May - if your test is negative, continue with the pills until the red section is finished and start with the active pills from the beginning of the packet. If the test is positive, you should see your doctor and stop the contraceptive pills.
Dr Bets

Reply to cyberdoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement